# SDR DALA2017071005292

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON THE UPPER BEAM AFT END AT THE FWD RT OVERWING EMERGENCY EXIT DOOR.   THE ANGLE WAS REPLACED IAW SRM 51-41-05, 51-41-02, AND DWG 9957735, REV G.
